# SDR DXTA2009042203614

- Difficulty date: April 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N752QS
- Make and model: Gulstm 200
- Aircraft serial: 152
- Aircraft time: 1,616 hours, 980 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 2818000000
- Part serial: 064
- Condition: Damaged
- Location: Nlg Wow
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON LANDING, GEAR EXTENSION NLG HAD RED HATCHED BOX INDICATION. FOLLOWED QRH PROCEDURE AND WAS ABLE TO GET 3 GREEN DOWN AND LOCKED INDICATIONS.  REPLACED THE NLG WOW HARNESS WITH NEW HARNESS IAW CMP 322015. CARRIED OUT NLG DOWNLOCK & STEERING SWITCH ADJUSTMENTS AND GEAR/STEERING OPS CHECK IAW MM 32-20-21 AND 32-60-10. ALL TEST WERE GOOD. SERVICED HYDRAULIC RESEVIOR AS REQUIRED.
